# SDR SIMA20160213003

- Difficulty date: February 13, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 32,598 hours, 23,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 105255
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS EMER LIGHTS INOPERATIVE.  R & R EMER LIGHT BATTERY PACK NR 1 IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.  R & R NR 2 EMER LIGHT BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.  EMER LIGHTING BATTERY, PN 2013-1A & SN 67262.  R & R NR 3 EMER LIGHT BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD, SN 104518.  R & R NR 4 EMER LIGHT BATTERY PACK IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD, SN 67351.
